Iryna Sushko
Iryna Sushko
Institute of Mathematics, National Academy of Sciences of Ukraine
Verified email at imath.kiev.ua - Homepage
TitleCited byYear
Oligopoly dynamics: Models and tools
T Puu, I Sushko
Springer, 2002
1042002
Degenerate bifurcations and border collisions in piecewise smooth 1D and 2D maps
I Sushko, L Gardini
International Journal of Bifurcation and Chaos 20 (07), 2045-2070, 2010
852010
Business cycle dynamics
T Puu, I Sushko
Springer-Verlag Berlin Heidelberg, 2006
852006
A Hicksian multiplier-accelerator model with floor determined by capital stock
T Puu, L Gardini, I Sushko
Journal of Economic Behavior & Organization 56 (3), 331-348, 2005
812005
A business cycle model with cubic nonlinearity
T Puu, I Sushko
Chaos, Solitons & Fractals 19 (3), 597-612, 2004
752004
Growing through chaotic intervals
L Gardini, I Sushko, AK Naimzada
Journal of Economic Theory 143 (1), 541-557, 2008
692008
Bifurcation structure of parameter plane for a family of unimodal piecewise smooth maps: border-collision bifurcation curves
I Sushko, A Agliari, L Gardini
Chaos, Solitons & Fractals 29 (3), 756-770, 2006
632006
Hicks’ trade cycle revisited: cycles and bifurcations
M Gallegati, L Gardini, T Puu, I Sushko
Mathematics and Computers in Simulation 63 (6), 505-527, 2003
542003
The Hicksian floor–roof model for two regions linked by interregional trade
I Sushko, T Puu, L Gardini
Chaos, Solitons & Fractals 18 (3), 593-612, 2003
502003
Bistability and border-collision bifurcations for a family of unimodal piecewise smooth maps
I Sushko, A Agliari, L Gardini
Discrete and Continuous Dynamical Systems Series B 5 (3), 881, 2005
492005
Center bifurcation for two-dimensional border-collision normal form
I Sushko, L Gardini
International Journal of Bifurcation and Chaos 18 (04), 1029-1050, 2008
452008
Critical homoclinic orbits lead to snap-back repellers
L Gardini, I Sushko, V Avrutin, M Schanz
Chaos, Solitons & Fractals 44 (6), 433-449, 2011
402011
Tongues of periodicity in a family of two-dimensional discontinuous maps of real Möbius type
I Sushko, L Gardini, T Puu
Chaos, Solitons & Fractals 21 (2), 403-412, 2004
372004
About two mechanisms of reunion of chaotic attractors
Y Maistrenko, I Sushko, L Gardini
Chaos, Solitons & Fractals 9 (8), 1373-1390, 1998
301998
Regional integration, international liberalisation and the dynamics of industrial agglomeration
P Commendatore, I Kubin, C Petraglia, I Sushko
Journal of Economic Dynamics and Control 48, 265-287, 2014
272014
Codimension-2 border collision, bifurcations in one-dimensional, discontinuous piecewise smooth maps
L Gardini, V Avrutin, I Sushko
International Journal of Bifurcation and Chaos 24 (02), 1450024, 2014
272014
Bifurcation structure in the skew tent map and its application as a border collision normal form
I Sushko, V Avrutin, L Gardini
Journal of Difference Equations and Applications 22 (8), 1040-1087, 2016
242016
Bifurcation structures in a bimodal piecewise linear map: Regular dynamics
A Panchuk, I Sushko, B Schenke, V Avrutin
International Journal of Bifurcation and Chaos 23 (12), 1330040, 2013
232013
Some properties of a two-dimensional piecewise-linear noninvertible map
C Mira, C Rauzy, Y Maistrenko, I Sushko
International Journal of Bifurcation and Chaos 6 (12a), 2299-2319, 1996
221996
Noninvertible two-dimensional maps arising in radiophysics
V Maistrenko, Y Maistrenko, I Sushko
International Journal of Bifurcation and Chaos 4 (02), 383-400, 1994
221994
The system can't perform the operation now. Try again later.
Articles 1–20